# SDR ASAA12511479

- Difficulty date: April 25, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 20,754 hours, 6,442 cycles
- Engine: Cfmint CFM567B27
- Engine time: 20,754 hours, 6,442 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BAMW6811MFR
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,680 hours, 3,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 ENGINE TEST VIBRATION SURVEY,  ENGINE BEGAN TO SURGE AND STALL UNCOMMANDED WHILE APPROACHING 81 PERCENT N1 FOLLOWED BY MASTER CAUTION LIGHT ENGINE INDICATION ON THE 6 PACK FOLLOWED BY LOW OIL PRESSURE INDICATION AND "ENG FAIL" ILLUM PRI ENG DISP ENG IND AND "ENG FAIL" ILLUM PRI ENG DISP.  NR 1 ENGINE EEC BITE SHOWS FLT CD 73-10331 "THE FMV DEMAND AND POSITION SIGNALS DISAGREE" FOR LEG 0.   PERFORMED INSPECTION OF THE NR 1 ENGINE IAW TASK 71-00-00-210-801 F00,  NO DAMAGE NOTED.  REPLACED NR 1 ENG HMU REF 73 21 10. LEAK CHECK NR 1 HMU IAW TASK 71-00-00, TEST 3A.  LEAK CHECKED GOOD.  ACCOMPLISHED ACTUATOR TEST 12 AND ENGINE RUN BITE,  EEC BITE CHECK TEST 13 NR DEFECTS NOTED.
